×

Contact between elastic bodies - I. Continuous problems. (English) Zbl 0449.73117


MSC:

74A55 Theories of friction (tribology)
74M15 Contact in solid mechanics
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] H. Hertz: Miscellaneous Papers. Mc Millan, London 1896. · JFM 27.0019.03
[2] S. H. Chan, I. S. Tuba: A finite element method for contact problems of solid bodies. Intern. J. Mech. Sci, 13, (1971), 615-639. · Zbl 0226.73052
[3] T. F. Conry, A. Seireg: A mathematical programming method for design of elastic bodies in contact. J.A.M. ASME, 2 (1971), 387-392.
[4] A. Francavilla, O. C. Zienkiewicz: A note on numerical computation of elastic contact problems. Intern. J. Numer. Meth. Eng. 9 (1975), 913 - 924.
[5] B. Fredriksson: Finite element solution of surface nonlinearities in structural mechanics. Comp. & Struct. 6 (1976), 281 - 290. · Zbl 0349.73036
[6] P. D. Panagiotopoulos: A nonlinear programming approach to the unilateral contact - and friction - boundary value problem in the theory of elasticity. Ing. Archiv 44 (1975), 421 to 432. · Zbl 0332.73018
[7] G. Duvaut: Problèmes de contact entre corps solides deformables. Appl. Meth. Fund. Anal. to Problems in Mechanics, (317 - 327) by P. Germain and B. Nayroles, Lecture Notes in Math., Springer-Verlag 1976. · Zbl 0359.73017
[8] G. Duvaut, J. L. Lions: Les inéquations en mécanique et en physique. Paris, Dunod 1972. · Zbl 0298.73001
[9] A. Signorini: Questioni di elasticità non linearizzata o serni-linearizzata. Rend. di Matem. e delle sue appl. 18 (1959). · Zbl 0091.38006
[10] G. Fichera: Boundary value problems of elasticity with unilateral constraints. Encycl. of Physics (ed. by S. Flugge), vol. VIa/2, Springer-Verlag, Berlin 1972.
[11] I. Hlaváček, J. Nečas: On inequalities of Korn’s type. Arch. Ratl. Mech. Anal., 36 (1970), 305-334. · Zbl 0193.39002
[12] J. Nečas: On regularity of solutions to nonlinear variational inequalities for second-order elliptic systems. Rend. di Matematica 2, (1975), vol. 8, Ser. Vl, 481 - 498.
[13] J. Nečas, I. Hlaváček: Matematická teorie pružných a pružně plastických těles. SNTL Praha (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.